Author Topic: 10 months off ativan  (Read 268 times)

[Buddie]

10 months off ativan
« on: August 26, 2019, 02:36:16 pm »
Much better than I was 10 months ago. Had a setback around 8 months from drinking two beers. Most of my symptoms have improved, but recently I have experienced an uptick in the following symptoms: Dizziness and lightheadedness, slight depression, difficulty focusing my vision, chest discomfort and palpitations. Even with all of these symptoms, I feel much better than I did a year ago. There have been moments, hours, and days where I have felt near 100%, but it seems that an uptick in symptoms is always around the corner. Does this sound like the normal healing process? Im tired and frustrated. Its like I take two steps forward then one giant step back! Can I expect slow healing to continue for the next months / years?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 10 months off ativan
« Reply #1 on: August 26, 2019, 02:42:10 pm »
Sounds like you’re doing well, really. Have a look at this as far as what most of us can expect as time goes by: Four Phases  http://www.benzobuddies.org/forum/index.php?topic=156111.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 10 months off ativan
« Reply #2 on: August 26, 2019, 02:44:39 pm »
Congratulations!!!

Your current symptoms are the exact symptoms I started taking Benzos to alleviate.  :laugh:

Sounds like you are well on your way to a full recovery.  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.